# SDR AALA202308221220

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: A6839RP
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 53,634 hours, 30,529 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 SLIDE SAFETY PIN HOLES DO NOT NOT ALIGN PREVENTING THE SLIDE FROM BEING DE-ACTIVATED. REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025007.
